# SDR AALA202105249028

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 28,962 hours, 12,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO ARM R1 DOOR . GIRT BAR STUCK. FREED GIRT BAR AND FABRIC FROM GIRT DOOR CLIP AMM 25-61-00.
